Here is My Question:
For the past 7 years I've been on Tysabri every 4 weeks but my neurologist decided to change it to 6 weekly infusions much to my disgust 😥 and I don't feel the same. I'm more tired and I'm weaker and my head is constantly sore. HELP
There are several good reasons to switch an individual on Tysabri to every 6 week infusions after a year or more of stability on every 4 week infusions. These reasons include the following:
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.